Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from hair fall, extreme thinning, getting curly from front,on throcare, regular workout. Advise?

hi ho doctor, I m rajan from hyderabad india I m suffering from hairfall, I got to know i have thyroid problem and as suggested consuming now throcare tablet I m doing gym every day for 1:30 hrs, and i m finding my hairs have become very thin, and they are becoming curly from front and i m seeing slightly im getting blad, bladness is heridettory in my family
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Rajan,

There are two contributory factors for excess hair fall in you. One is your Hypothyroidism, the other being the inherited problem. However, there is a solution.

Please repeat your thyroid function tests and make sure you are on the right dosage of the medicine. Continue to go to the gym. Eat lot of greens.

Take a multivitamin that contains Biotin like Revital. You may try topical minoxidil lotion for some time. Please meet a Dermatologist in person before you start this.

Hope this helps you.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor